# SDR IPXA2016063005230

- Difficulty date: June 15, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARC08392
- Condition: Corroded
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RT WING T/E PANEL SILL HAS CORROSION BETWEEN XORS 590 - 631.  REPAIRED IAW VTSAA EA 011-5730-01-A6334 REV. IR & UPS EO MD11 -5730-61163-A.   (MINOR)
